Stability of Timoshenko systems with past history release_kk5v7ygukvb5ljqnnvl5qab6ia

by Jaime E. Muñoz Rivera, Hugo D. Fernández Sare

Published in Journal of Mathematical Analysis and Applications by Elsevier BV.

Volume 339p482-502 (2008)

Archived Files and Locations

application/pdf  253.7 kB
file_g27ygrcm2vedblgxbcxutwdkzm
www.im.ufrj.br (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2008
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0022-247X
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 490dc502-4db7-426a-9e78-b9b16491a46c
API URL: JSON